# SDR 95ZZZW287

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 480
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 SEAT TRACK CORRODED FROM STA 480 TO FWD END.  REPLACED SEAT TRACK AS PER MODIFICATION STC SA 179750 AND SRM 51-10-1.  TOTAL CYCLES 29577.
